Alert archive / Wisconsin / Gale Warnings in 2011
Gale Warning 19, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Nov 9, 2011, 4:49 AM CST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2011, 4:49 AM CST (10:49 UTC)
- Expired
- Nov 9, 2011, 9:48 PM CST
- In force
- 17 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
313 WHUS73 KGRB 091049 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 449 AM CST WED NOV 9 2011 ...STRONG STORM SYSTEM TO MOVE THROUGH THE REGION... ..A STRONG STORM SYSTEM WILL TRACK ACROSS CENTRAL LAKE MICHIGAN MID-DAY...THEN PULL AWAY FROM THE AREA TONIGHT. NORTHEAST WINDS WITH GALE FORCE GUSTS ARE EXPECTED AS THE STORM APPROACHES. WINDS WILL BACK NORTHWEST AS THE STORM PASSES ACROSS LAKE MICHIGAN. LMZ521-522-541>543-091900- /O.UPG.KGRB.SC.Y.0075.000000T0000Z-111110T1200Z/ /O.NEW.KGRB.GL.W.0019.111109T1049Z-111110T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 449 AM CST WED NOV 9 2011 ...GALE WARNING IN EFFECT UNTIL 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * NORTHEAST WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS ARE EXPECTED THIS MORNING. WINDS WILL BACK TO THE NORTHWEST THIS AFTERNOON...AND TO THE WEST TONIGHT...WITH GALE FORCE GUSTS TO 40 KNOTS CONTINUING. * WAVES OF 5 TO 8 FEET ARE EXPECTED THROUGH EARLY AFTERNOON...THEN WAVES WILL SLOWLY SUBSIDE TO 3 TO 5 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JS
3 follow-up statements
736 WHUS73 KGRB 091550 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 950 AM CST WED NOV 9 2011 ...STRONG STORM SYSTEM TO MOVE ACROSS THE REGION... A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS CENTRAL LAKE MICHIGAN MID-DAY...THEN PULL AWAY FROM THE AREA TONIGHT. NORTHEAST WINDS WITH GALE FORCE GUSTS ARE EXPECTED AS THE STORM APPROACHES. WINDS WILL BACK NORTHWEST AS THE STORM PASSES ACROSS LAKE MICHIGAN. LMZ521-522-541>543-100000- /O.CON.KGRB.GL.W.0019.000000T0000Z-111110T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 950 AM CST WED NOV 9 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * NORTHEAST WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS ARE EXPECTED THIS DURING THE REST OF THE MORNING. WINDS WILL BACK TO THE NORTHWEST THIS AFTERNOON...AND TO THE WEST TONIGHT...WITH GALE FORCE GUSTS TO 40 KNOTS CONTINUING. * WAVES OF 5 TO 8 FEET ARE EXPECTED THROUGH THE AFTERNOON...THEN SLOWLY SUBSIDE TO 3 TO 5 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
956 WHUS73 KGRB 092206 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 406 PM CST WED NOV 9 2011 ...INTENSE STORM SYSTEM TO MOVE ACROSS THE REGION... .AN INTENSE LOW PRESSURE AREA OVER NORTHERN LOWER MICHIGAN WILL HEAD NORTHEAST TO EASTERN ONTARIO CANADA THIS EVENING. BLUSTERY NORTHWEST WINDS WINDS AND HIGH WAVES WILL PREVAIL. GALES WILL LAST INTO MUCH OF THE EVENING BEFORE SLIGHTLY WEAKENING OVERNIGHT. LMZ521-522-541>543-100615- /O.CON.KGRB.GL.W.0019.000000T0000Z-111110T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 406 PM CST WED NOV 9 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WINDS: NORTHWEST GALES TO 40 KTS ARE EXPECTED...WITH GUSTS NEAR 50 KTS POSSIBLE NEAR DEATHS DOOR THIS EVENING...THEN SLOWLY SUBSIDE OVERNIGHT. * WAVES OF 5 TO 8 FEET ARE EXPECTED...THEN SLOWLY SUBSIDE TO 3 TO 5 FEET BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
880 WHUS73 KGRB 100348 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 948 PM CST WED NOV 9 2011 ...INTENSE LOW PRESSURE AREA SLOWLY EXITING THE REGION... ..AN INTENSE LOW PRESSURE AREA JUST EAST OF WHITEFISH BAY WILL HEAD NORTHEAST TO JAMES BAY BY THURSDAY MORNING. BLUSTERY NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE...BUT EASE BY THURSDAY MORNING. LMZ521-522-541>543-101200- /O.CAN.KGRB.GL.W.0019.000000T0000Z-111110T1200Z/ /O.NEW.KGRB.SC.Y.0076.111110T0348Z-111110T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 948 PM CST WED NOV 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST WINDS TO 30 KTS...WILL SLOWLY EASE TO 15 TO 20 KTS BY THURSDAY MORNING. * WAVES OF 4 TO 7 FEET...WILL SLOWLY SUBSIDE TO 2 TO 4 FT BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 9, 3:59 AM CST, 50 minutes earlier.
Area forecast discussion, Nov 9, 3:59 AM CST, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 359 AM CST WED NOV 9 2011 .SYNOPSIS...MAJOR STORM TO IMPACT THE AREA TODAY WITH FIRST SIGNIFICANT SNOWFALL OF THE SEASON. WILL BE EXPANDING THE WARNING INTO CENTRAL WI...AND ADDING 1 COUNTY ADVISORY BUFFER TO THE EAST. FLOW ACRS NOAM SPLIT...BUT INTENSE SHRTWV EJECTING OUT OF MID- MISSISSIPPI VALLEY WILL ALLOW STREAMS TO PHASE BACK TOGETHER. THEN AFTER A FEW DAYS OF WLY UPR FLOW...STG JET SLIDING ESE FM THE GULF OF AK WL GRADUALLY CARVE A BROAD DEEP UPR TROF OVER THE CENTRAL CONUS BY THE END OF THE FCST PERIOD. THOUGH DAY TO DAY FLUCTUATIONS ARE EXPECTED DUE TO THE PASSAGE OF WX SYSTEMS...TEMPS PROBABLY WON/T END UP TOO FAR FROM NORMAL FOR THE PERIOD. PCPN AMNTS WLEND UP ABV NORMAL DUE TO MAJOR CYCLONE TRACKING ACRS THE AREA TDA. && .SHORT TERM...TDA/TNGT/THU. MAJOR STORM SYSTEM WL JUST UNLOAD ON THE FCST AREA TDA. INTENSE UPR SHRTWV WL BRING RAPIDLY DEEPENING CYCLONE NNEWD TO CENTRAL LAKE MICHIGAN BY MID-DAY. EVERTHING FALLING INTO PLACE FOR VERY STG LIFT IN COMMA HEAD...AS LINKED JETS...VERY STG QG FORCING...AND INTENSE MID-LVL FRONTOGENTIC FORCING ALL MAXIMIZE IN BAND FM C-NE WI DURING THE DAY. PCPN CHGG TO SN UNDER UPR SYSTEM IN IA THIS MORNING...IN AN AIR MASS THAT STARTED OUT WARMER THAN TEMPS OVER WI RIGHT NOW. SO EXPECT RAPID CHG TO SNOW BTWN 12-15Z. SFC TEMPS A DEG OR TWO ABV FZG AND UNFROZEN GROUND WL RESULT IN SOME COMPACTION AND HENCE KEEP TOTALS IN CHECK SOME. BUT COULD GET ENOUGH SNOW TO BRING DOWN PINE TREES ON POWER LINES AND RESULT IN POWER OUTAGES. WL TAKE CENTRAL WI UP TO A WARNING...AND ADD OUTAGAMIE/WINNEBAGO COUNTY TO AN ADVISORY JUST TO THE E. EVEN FCST FOR GRB AREA TRICKY AS PCPN CAN EASILY JUST GO OVER TO HVY SNOW WITH INTENSE UPR SYSTEM LIKE THIS COMING RIGHT OVERHEAD. BUT BOUNDARY LAYER SHOULD STAY WARM...AND MAY FLIRT WITH DRY SLOT...SO WL KEEP AS MAINLY RAIN. THE LAKESHORE SHOULD ALSO BE OKAY. FINAL SNOWFALL TOTALS PROBABLY WON/T BE INDICITIVE OF HOW JUST IMPRESSIVE OF A SYSTEM THIS HAS BECOME. WOULD PROBABLY HAVE HAD WIDE SWATH OF 1 FT + SNOWS WITH THIS SYSTEM IF IT WERE 3-4 WKS LATER. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY. THE MAIN FORECAST CHALLENGE DURING THIS PERIOD IS THE TIMING OF PRECIPITATION CHANCES. PRECIPITATION WITH THE SYSTEM THAT WAS IMPACTING THE FORECAST AREA THIS MORNING WILL BE OVER BY THURSDAY NIGHT. MODELS SHOWED SOME QPF ACROSS NORTHEAST WISCONSIN LATE THURSDAY NIGHT INTO FRIDAY. THIS WAS ASSOCIATED WITH AN UPPER LEVEL SHORT WAVE IN NORTHWEST FLOW AND A WEAK SURFACE LOW. HAVE ONLY GONE WITH SLIGHT CHANCE FOR THAT AREA TO FIT WITH ADJACENT GRIDS. THE DAY SHIFT MAY NEED TO INCREASE POPS AND/OR THEIR AREAL COVERAGE. MODELS KEPT THE AREA DRY FRIDAY NIGHT THROUGH SATURDAY NIGHT WITH A LOW AMPLITUDE UPPER RIDGE ACROSS THE REGION. THE CHANCE FOR PRECIPITATION RETURNS ON SUNDAY AHEAD OF AN APPROACHING UPPER SHORT WAVE AND A SURFACE COLD FRONT ASSOCIATED WITH A LOW MOVING ACROSS SOUTHERN CANADA. MODELS HAD ANOTHER LOW MOVING ALONG THE FRONTAL FROM THE SOUTHERN PLAINS INTO THE GREAT LAKES REGION AS THE FRONT STALLS. THIS KEEPS THE CHANCE FOR PRECIPITATION IN THE FORECAST THROUGH MONDAY NIGHT BEFORE A WEAK SURFACE RIDGE REACHES WISCONSIN. && .AVIATION...FOR 12Z TAF ISSUANCE. CIGS AND VSBYS WL DROP TO IFR/LIFR CATS IN MOST OF THE AREA TDA. CONDITIONS SHOULD IMPROVE LATE THIS AFTN/THIS EVENING. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING FOR WIZ038-048. WINTER STORM WARNING UNTIL 6 PM CST THIS EVENING FOR WIZ011>013- 019>021-030-031-035>037-045. WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR WIZ005- 010-018-073-074. && SKOWRONSKI/MG
Hazardous weather outlook, Nov 8, 2:43 PM CST, 14 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 243 PM CST TUE NOV 8 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 243 PM CST TUE NOV 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT. SNOW WILL ARRIVE IN CENTRAL AND NORTHCENTRAL WISCONSIN LATE TONIGHT. A SLUSHY ACCUMULATION COULD MAKE ROADS SLIPPERY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY SNOW IS EXPECTED OVER CENTRAL...NORTH-CENTRAL AND NORTHEASTERN WISCONSIN WEDNESDAY. SEVERAL INCHES OR MORE COULD MAKE ROAD AND AIR TRAVEL DIFFICULT. A MIXTURE OF SNOW AND RAIN IS EXPECTED IN THE FOX VALLEY AND LAKESHORE COUNTIES. A SLUSHY ACCUMULATION ON ROADS COULD MAKE TRAVEL IN THE FOX VALLEY DIFFICULT BY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-092045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 243 PM CST TUE NOV 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT A FEW WIND GUSTS FROM THE NORTHEAST COULD APPROACH GALE FORCE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY GALE FORCE GUSTS FROM THE NORTHEAST ARE POSSIBLE WEDNESDAY...AND GALE FORCE GUSTS FROM THE WEST ARE POSSIBLE WEDNESDAY NIGHT.
In the hours before
Special weather statement, Nov 9, 4:35 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 435 AM CST WED NOV 9 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-091130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK... ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT... APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 435 AM CST WED NOV 9 2011 ...PRECIPITATION FROM MAJOR STORM SYSTEM CONTINUES TO OVERSPREAD THE AREA... A LARGE AREA OF PRECIPITATION WILL CONTINUE TO OVERSPREAD THE AREA EARLY THIS MORNING AS A MAJOR STORM SYSTEM HEADS NORTHEAST FROM THE MID- MISSISSIPPI VALLEY. AT 430 AM...THE LEADING EDGE OF THE PRECIPITATION SHIELD WITH THE STORM EXTENDED FROM NEAR WAUSAU TO ANTIGO TO WAUSAUKEE. ALTHOUGH THE INITIAL BAND OF PRECIPITATION WAS ERODING...PRECIPITATION WAS INCREASING AGAIN ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN. SO THE PRECIPITATION WILL RESUME ITS NORTHWARD PUSH IN THE NEXT HOUR OR TWO. THROUGH 430 AM...ALL PRECIPITATION IN WISCONSIN WAS FALLING AT RAIN... AND TEMPERATURES ACROSS ALL BUT EXTREME NORTHERN WISCONSIN WERE STILL AT LEAST A FEW DEGREES ABOVE FREEZING. BUT COLDER AIR WAS SLOWLY FILTERING INTO THE AREA ABOVE THE SURFACE...SO A RATHER RAPID CHANGE TO SNOW IS LIKELY TO OCCUR LATER THIS MORNING WHEN AN INTENSE UPPER-LEVEL STORM SYSTEM DRIVES INTO THE AREA. THE RAIN ALREADY CHANGED TO SNOW AT NUMEROUS REPORTING STATIONS FROM SOUTH-CENTRAL THROUGH NORTHEAST IOWA... WHERE THE UPPER LEVEL SYSTEM IS NOW LOCATED. THE CURRENT ESTIMATE IS THAT PRECIPITATION WILL CHANGE FROM RAIN TO SNOW ACROSS CENTRAL AND NORTHEAST WISCONSIN BETWEEN 600 AM AND 900 AM. BUT THE TIME PRECIPITATION REACHES THE FAR NORTH...AROUND 900 AM...IT WILL PROBABLY START AS A BRIEF PERIOD OF MIXED RAIN AND SNOW AND THEN QUICKLY CHANGE TO SNOW. THE TRACK OF THE STORM SYSTEM FAVORS THE PRECIPITATION OVER EASTERN PORTIONS OF THE FOX VALLEY AND THE LAKESHORE REMAINING AS RAIN UNTIL THE CENTER OF STORM PASSES OFF TO THE NORTHEAST DURING THE MIDDLE OF THE DAY. ONCE THE CHANGE TO SNOW OCCURS...THE SNOW WILL LIKELY FALL HEAVILY FOR THE MID-MORNING INTO EARLY AFTERNOON HOURS. GROUND TEMPERATURES ARE STILL ABOVE FREEZING...AND THAT WILL INITIALLY SLOW SNOW ACCUMULATIONS. BUT THE SNOW WILL ALSO BE OF THE HEAVY WET VARIETY...AND THAT COULD EVENTUALLY CAUSE TREE LIMBS TO BREAK AND FALL ON POWER LINES...LEADING TO POWER OUTAGES. TRAVEL CONDITIONS COULD ALSO START TO DETERIORATE OVER CENTRAL AND PORTIONS OF NORTH-CENTRAL AND NORTHEAST WISCONSIN. BE SURE TO MONITOR THE LATEST FORECAST BEFORE HEADING OUT FOR THE MORNING COMMUTE. SKOWRONSKI WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 4:34 PM CST | Wind Advisory | GRB | Door | 5 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.